EconPapers    
Economics at your fingertips  
 

Integral Means and Arc length of Starlike Log-harmonic Mappings

Z. Abdulhadi and Y. Abu Muhanna

Abstract and Applied Analysis, 2011, vol. 2011, 1-7

Abstract:

We use star functions to determine the integral means for starlike log-harmonic mappings. Moreover, we include the upper bound for the arc length of starlike log-harmonic mappings.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/193184.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/193184.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:193184

DOI: 10.1155/2011/193184

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:193184